# SDR 98ZZZX1947

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154GA
- Make and model: Beech 1900C
- Aircraft serial: UB25
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - RIGHT ENGINE, INBOARD, UPPER TUBE OF TRUSS MOUNT HAS SMALL CRACK, APPROXIMATELY 1 INCH.  REPAIRED BY WELDING IAW AC43.13 AND BEECH REPAIR KIT NR 114-9033-1.
